# SDR UPS97824335

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, INTERCOSTAL JUST UNDER LONG 29L AT FS 8 NOSE LANDING GEAR W/W TUNNEL HAS MODERATE CORROSION.  ALSO, FS 8 TO LONG CLIP  CORRODED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL SPLICE CHANNEL AND INTERCOSTAL STIFFENER IAW SRM 51-1-21, 51-1-20D, 53-3-3.
